MAUDE Adverse Event Report: ENCORE MEDICAL L.P. 3DKNEE; INSERT, 3D EX SZ 6LT 9MM

ENCORE MEDICAL L.P. 3DKNEE; INSERT, 3D EX SZ 6LT 9MM
Model Number 391-09-706
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/19/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is being reported after learning about a potential device related event following a review of clinical study records.The internal standard operating procedure for complaint reporting has been updated to reflect a requirement for all clinical study events to be handled in the same manner as all product complaints.
 
Event or Problem Description
Reported incident - due to left knee instability.
 
Additional Manufacturer Narrative
This mdr is to be voided due to it being a duplicate complaint.

Brand Name
3DKNEE
Common Device Name
INSERT, 3D EX SZ 6LT 9MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7397362
Report Number1644408-2018-00296
Device Sequence Number18852977
Product Code OIY
UDI-Device Identifier00888912118965
UDI-Public(01)00888912118965
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K091956
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number391-09-706
Device Catalogue Number391-09-706
Device Lot Number59602664
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/14/2018
Supplement Date Received by Manufacturer04/05/2018
Initial Report FDA Received Date04/04/2018
Supplement Report FDA Received Date04/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
130-03-735, LOT 156N1011; 233-01-106, LOT 890A1271; 333-01-106, LOT 271B1082
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight76